Jump to content

POTS hole malaise


Recommended Posts

I keep trying to tell myself that there are only 7 weeks left to work before I get 7 weeks off for the Summer...and only 3 more weeks of grad school.

I am so far beyond tired. My thinking is jumbled, I have no energy, and for the first time today, my positive attitude was a bit out of reach. Scared the buhjeebers out of me.... I don't think I've ever been quite to this point before.

I'm trying to keep up with the comings and goings here, but I know I can't do it all. Sorry to those newbies that I haven't gotten a chance to welcome...I usually at least say hi in your first thread or too...but I've been sequestered in this pit for a little while.

Just needed to vent for a second. I now need to force myself to do a project for work...

Link to comment
Share on other sites

:o

Sorry to hear it. I'm in the hole with ya. Today, the ol' "faint if you eat too quickly" stuff reared its head again.

Keep your eyes on that light, 7 weeks down the tunnel - my break comes in about 5. We'll all just get through it together... How's about I end my post here with a smile for you -

:)

Oops, wrong face...

:)

Link to comment
Share on other sites

Take care of yourself, Nina. We've all been there before. I wish I could spend more time responding to posts too, but as is I am beyond busy and can only skim through posts as a moderator. Such is life... :)

Michelle

Link to comment
Share on other sites

You're in my thoughts and prayers Nina. I'm sending you lots of energy vibes and a brand new positive attitude you can use until you find the one you lost! :)

Just be sure to share these things with others in the hole. I was in it last night, but climbed my way out today. I hope these next few weeks pass quickly for you and that your 7 weeks of summer vacation are blissful and last an eternity! :o

Gena

Link to comment
Share on other sites

Pain sure has a way of coloring (darkening) one's view on life. I find it demoralizing to have to live on pain meds daily. Somehow I had an easier time accepting all the other meds (at least 10 daily), but oxycontin has such a stigma with it... :blink:

I think those steroids are finally out of me, but I'm living with the aftermath...last month I got my cycle twice in 2 weeks, and now I've not gotten it again and it's been 6 weeks. The last 2, I've had all the accompanying crankiness, emotionalness (is that even a word? :angry: ), low back pain, bloating. Add that to my other daily pains and I just hit overload.

Finished as much as I could on my project. I'm having an easier time accepting unfinished projects, etc. (work, school, home, etc.) than the meds.

Hopefully, I'l be able to take my red cape and yellow unitard out of mothballs soon and fly around like a real superhero, and scoop my friends and myself out of this pit. Thank you for your nice thoughts and words...can't seem to say them to myself right now, so I need those voices of yours. You are appreciated. :(

Nina

Link to comment
Share on other sites

You can make any word you want a word!!!!!!!!!!!!!!!!!!!! I admire your drive to be able to function so well. I used to work my best under pressure, now everything seems like pressure. One more day down :blink: Miriam

Link to comment
Share on other sites

Hey Nina,

It seems that you're not only a flying mouse (okay, I'll admit it: I'm jealous, I would love to fly myself :blink: ) but you can read thoughts as well. Yesterday night I was thinking about you and how you're doing. I missed you around here and since the Canyon is too dark at days I didn't see you there as well. I hope you can make it until Summer and that you will be able to fly around soon.

And although the company in the Canyon is the best I could wish I'm going to crawl out, no matter what!!!

Best wishes Nina, and I hope you'll feel better soon. Try to get as much rest as you can, so that you can enjoy your summer!

Corina

Link to comment
Share on other sites

Hi Nina - Hang in there! I admire all you do in spite of everything...it takes a very strong determined person to perserveer the way to are....and it actually gives me a boost to see what you accomplish!

Its hard when we get in the "hole" to see the sunlight.... But we have to remember that it ALWAYS gets better.

I hope your weeks off are restful.

Link to comment
Share on other sites

Nina....only three weeks left of grad school and seven until summer vacation thats great. there is light at the end of the tunnel. Soon you will have more time to concentrate on looking after yourself and taking care of your emotional needs. You have so much drive,their is no doubt in my mind that your positive attidude will come back in time. You have been going through so much lately. Most healthy people could not handle your schedule. You will make it despite the pain of getting there. We all miss you very much!!! Don't feel guilty for not being here right now. We would rather you take care of yourself.

Hugs,

DawnA

Link to comment
Share on other sites

Nina, I agree with DawnA that most healthy individuals would find your schedule overwhelming! Also, I remember that the time approaching vacation can be the most hectic cuz you have so much left to get done and when you get to vacation, you are ready to collapse the first week. So, hang in there and do the best you can to pace yourself.

I understand the part about the meds. I think those of us with chronic illnesses are very sensitive to the "idea" of needing certain meds. Why that is I am not so sure but I know I can relate. It is easy to say "don't go there" in thinking it is bad but much harder to do so I will just say "don't go there for too long and move on".

Perhaps when spring finally arrives in your part of the country it will lift your spirits as well and you can visit your garden.

take care Nina and know we are all thinking of you and understand your occasional absence.

Link to comment
Share on other sites

Guest Julia59

Nina,

I just wanted to let you know i'm supporting you through this also. You do what ever you need to do to be out of pain----don't worry about the stigma. Many people who suffer with cervical spine disorders can have pain all over their bodies to the point of them not being able to function, and this is why pain meds are invented. I just read a thread on my WACMA site about ER visits and pain meds, very sad how people with legitimate problems are treated.

Another thing------> I know your energy level is very low, no doubt your busy schedule doesn't help matters. Dr. Grubb prescribed cerefolin for me to help with fatigue and cognitive function. I haven't tried it yet because I wanted to get dental work out of the way, and now I need to get over this cold. I know i'm a big baby when trying something new, but we are a fickle bunch when it comes to most medications. I have such weird reactions. Cerefolin is just a suppliment for the most part, so I just need to get over it and start taking it. I have heard it is quite helpful with some of the fatigue issues, and also with giving a boost to the ANS.

I don't know if your taking it already or not----but it might be worth a shot. Dr. Grubb did tell me it's quite safe.

Hang in there----after you finish graduate school, it will be a big load off of you.

Julie :0)

Link to comment
Share on other sites

First I bow deeply to the amazing strength and resiliance you have even now when you are deep in the potshole. What you can accomplish on a bad day is better than most of us at our best. Goodness, I think it's better than what I could do back in the day before I became ill. You are truly amazing. Give yourself much grace for doing all that you do.

Do I recall that you have a sitting practice? Are you still finding time to meditate?

One of my favorite Zen concepts is some version of ... When we are joyful and happy impermeance is our enemy. But when we are in pain and suffering impermeance is our dearest friend.

Good thoughts your way during your inspirational journey.

EM

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...